# SDR UPS03240320

- Difficulty date: March 5, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cardo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD.CARGO DOOR FUSELAGE CUTOUT AFT LWR.DOOR STOP FITTING CRACKED.     FABRICATED NEW BRACKET IAW.SRM.51-20-1 REPLACED BRACKET IAW SRM 51-30-2.
